# SDR CALA2025022802526

- Difficulty date: February 27, 2025
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N69840
- Make and model: Boeing 737924ER
- Aircraft serial: 42181
- Aircraft time: 31,798 hours, 11,613 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bustle
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE SLIDE PACK BUSTLE LOOSE 01R PERFORM GVI ON R ONE ESCAPE SLIDE PACK REF AMM 25-66-01. NO FALSE NOTED AT THIS TIME
